ValuMeds Nighttime Sleep Aid (Twin Pack – 192 Softgels) Diphenhydramine HCl, 50 mg | Supports Deeper, Restful Sleeping for Men, Women (Compare to Active Ingredient in Unisom SleepGels)

By | April 15, 2018
ValuMeds Nighttime Sleep Aid (Twin Pack - 192 Softgels) Diphenhydramine HCl, 50 mg | Supports Deeper, Restful Sleeping for Men, Women (Compare to Active Ingredient in Unisom SleepGels)

Finally slow that racing mind and get a better night’s rest with a powerful nighttime sleep aid from ValuMeds.

When you’re finally ready to lie down after a long, hard day, you don’t want to be caught staring up at the ceiling replaying the day over and over all night long. That’s why we developed ValuMeds Sleep Aid Softgels, a safe, effective solution for helping you relax, unwind, and move past REM sleep into the deep, restful zone we all need to recharge. Formulated with diphenhydramine HCl (50mg), finally get the best night’s sleep without the groggy side effects.

Product Details:

  • Nighttime Sleep Aid
  • Diphenhydramine HCl, 50 mg
  • Helps Relieve Common Sleeplessness
  • Avoid Alcoholic Beverages
  • Volume: 2 bottles of 96 Softgels (192 softgels total)
  • Ages: 12+ (Use as Directed)

Get a better night’s rest with a safe, effective sleep aid that finally lets you get the deep, restful sleep your body needs. Click ‘Add to Cart’ above to get yours now.

  • Deep, Restful Sleep – This diphenhydramine sleep aid helps your mind and body relax when it’s time for bed so you can get to sleep quickly.
  • Easy-to-Swallow Softgels – ValuMeds softgels are designed to be easier to take thanks to the smooth gel covering liquid inside.
  • Nighttime Sleep-Aid – The best sleep aid for those struggling with a racing mind or restless legs, our formula should be used right before bed.
  • Can Cause Drowsiness – Avoid operating vehicles, running machinery, or ingesting alcoholic drinks while using ValuMeds nighttime sleep-aid.
  • Use as Directed – Sleeping aids for men, women, and teens should always be used carefully and/or under supervision. Talk to your doctor for more information.